# SDR CA140113006

- Difficulty date: January 12, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,859 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 2612P2
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AFTER THE FLIGHT CREW RECEIVED A SMOKE MASTER WARNING INDICATION ON DEPARTURE.  UPON RETURN, MX ACTION FOUND A BROKEN WIRE IN THE NR 1 SMOKE DETECTOR CONNECTOR 2612-P2.  ALL WIRES IN CONNECTOR WERE SOLDERED & THE SYS WAS CHECKED SERVICEABLE.  ACFT CYCLES 57842.  ACFT HOURS 56771:09.
